# SDR SWIA202161624

- Difficulty date: October 9, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N745SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10201
- Aircraft time: 44,740 hours, 28,698 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS DAMAGE FROM LOW PRESSURE COVER, APPROX. BETWEEN FS1015.00 - FS1040.00 AND BETWEEN STRINGERS 27R - 24R.    (FILED CLOSED)    PERFORMED REPAIR OF THE DISCREPANT AREA (FUSELAGE SKIN APPROX. BETWEEN FS1015.00 - FS1040.00 AND BETWEEN STRINGERS 27R - 24R) REF REO 670-53-61-1980 REV -- DATED 2021-10-14 FOR THE DISPOSITION FOR BLENDED NICKS ON LOWER FUSELAGE SKIN (DWG MM670-35146 REF) BETWEEN FS1000 - FS1051 AND STR 23R - STR 27R. REF CAMP MX TRANS# 23652949 FOR NDT RESULTS. NO DEFECTS NOTED.
